Ward, T. (1992) 'The Bernoulli property for expansive Z^2 actions on compact groups.', Israel journal of mathematics., 79 (2-3). pp. 225-249.
We show that an expansive Z^2 action on a compact abelian group is measurably isomorphic to a two-dimensional Bernoulli shift if and only if it has completely positive entropy. The proof uses the algebraic structure of such actions described by Kitchens and Schmidt and an algebraic characterisation of the K property due to Lind, Schmidt and the author. As a corollary, we note that an expansive Z^2-action on a compact abelian group is measurably isomorphic to a Bernoulli shift relative to the Pinsker algebra. A further corollary applies an argument of Lind to show that an expansive K action of Z^2 on a compact abelian group is exponentially recurrent. Finally an example is given of measurable isomorphism without topological conjugacy for Z^2-actions.
|Full text:||(AM) Accepted Manuscript|
Download PDF (424Kb)
|Publisher Web site:||http://dx.doi.org/10.1007/BF02808217|
|Publisher statement:||The original publication is available at www.springerlink.com|
|Record Created:||12 Oct 2012 13:20|
|Last Modified:||16 Oct 2012 09:31|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|